# SDR 00FDEA00487

- Difficulty date: July 25, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 3) AROUND NUT PLATE HOLES UPPER CHORD BS 1110 FLOORBEAM, RBL 15, LBL 15, LBL 21, LBL 41 - 44, WL 208.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-10-1, 53-10-8 & FEDEX EA NR 7-5310-52116.
